# SDR 2006FA0001110

- Difficulty date: September 7, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- Aircraft: N800WW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258661
- Engine: Garrtt TFE7315BR
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30607881
- Condition: Damaged
- Location: Lpt3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INFLIGHT SHUTDOWN OCCURED ON SEPT 7, 2006, AFTER LEVELING OFF AT 30,000 FT THE CREW REPORTED A LOUD BANG FROM THE NR 2 ENGINE.  THE CREW SECURED THE ENGINE, DIVERTED AND LANDED WITHOUT INCIDENT.  VISUAL INSPECTION OF THE AC REVEALED DISPLACED MATERIAL ON THE AIRCRAFT NACELLE, DUCTING.  ENGINE EXHAUST DUCT AND TURBINE SECTION IN THE FORM OF A UNCONTAINED MALFUNCTION.  THE ENGINE WAS RETURNED TO MFG FOR DISASSEMBLY AND INSPECTION.  DISASSEMBLY FINDINGS REVEALED MATERIAL LOSS ON THE LPT3 WHEEL BLADES IN THE FORM OF MID SPAN BLADE FRACTURES.  (K)
